# SDR AU980184

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Hook
- Part number: 4098301
- Condition: Binding
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK HOOK BINDING.
